# SDR 1IRR201509047001

- Difficulty date: September 4, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Aircraft: N980ST
- Make and model: Boeing 737*
- Aircraft serial: 24750
- Aircraft time: 61,633 hours, 27,329 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182350203
- Part serial: 26137410016
- Condition: Failed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MONTHLY CHECK OF A 406 AS-TNC, PORTABLE EMERGENCY LOCATOR TRANSMITTER, TE ELT FAILED FOR "LOW RF OUTPUT POWER".
